American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 112 found      Go to page: 1 2 3 4

[1] H. Bermudez, S. Garibaldi and V. Larsen. Linear preservers and representations with a 1-dimensional ring of invariants. Trans. Amer. Math. Soc. 366 (2014) 4755-4780.
Abstract, references, and article information   
View Article: PDF

[2] Liang Yang. On the quantization of spherical nilpotent orbits. Trans. Amer. Math. Soc. 365 (2013) 6499-6515.
Abstract, references, and article information   
View Article: PDF

[3] N. A. Vavilov and A. A. Semenov. Long root tori in Chevalley groups. St. Petersburg Math. J. 24 (2013) 387-430.
Abstract, references, and article information   
View Article: PDF

[4] Michael Bate, Benjamin Martin, Gerhard Röhrle and Rudolf Tange. Closed orbits and uniform $S$-instability in geometric invariant theory. Trans. Amer. Math. Soc. 365 (2013) 3643-3673.
Abstract, references, and article information   
View Article: PDF

[5] Sebastian Herpel. On the smoothness of centralizers in reductive groups. Trans. Amer. Math. Soc. 365 (2013) 3753-3774.
Abstract, references, and article information   
View Article: PDF

[6] Maneesh Thakur. Automorphisms of Albert algebras and a conjecture of Tits and Weiss. Trans. Amer. Math. Soc. 365 (2013) 3041-3068.
Abstract, references, and article information   
View Article: PDF

[7] N. A. Vavilov. ${\mathrm A}_3$-proof of structure theorems for Chevalley groups of types ${\mathrm E}_6$ and ${\mathrm E}_7$ II. Main lemma. St. Petersburg Math. J. 23 (2012) 921-942.
Abstract, references, and article information   
View Article: PDF

[8] I. M. Pevzner. Width of groups of type ${\mathrm E}_{6}$ with respect to root elements. I. St. Petersburg Math. J. 23 (2012) 891-919.
Abstract, references, and article information   
View Article: PDF

[9] N. A. Vavilov and S. S. Sinchuk. Parabolic factorizations of split classical groups. St. Petersburg Math. J. 23 (2012) 637-657. MR 2893519.
Abstract, references, and article information   
View Article: PDF

[10] Mauro Costantini. A classification of unipotent spherical conjugacy classes in bad characteristic. Trans. Amer. Math. Soc. 364 (2012) 1997-2019. MR 2869197.
Abstract, references, and article information   
View Article: PDF

[11] Pramod N. Achar, Anthony Henderson and Eric Sommers. Pieces of nilpotent cones for classical groups. Represent. Theory 15 (2011) 584-616. MR 2833469.
Abstract, references, and article information   
View Article: PDF

[12] James E. Humphreys. Springer's Weyl group representations. Math. Surveys Monogr. 43 (2011) 163-174.
Book volume table of contents   
View Article: PDF

[13] James E. Humphreys. The Unipotent variety and the flag variety. Math. Surveys Monogr. 43 (2011) 93-120.
Book volume table of contents   
View Article: PDF

[14] James E. Humphreys. Complements. Math. Surveys Monogr. 43 (2011) 175-181.
Book volume table of contents   
View Article: PDF

[15] James E. Humphreys. Centralizers of semisimple elements. Math. Surveys Monogr. 43 (2011) 25-38.
Book volume table of contents   
View Article: PDF

[16] James E. Humphreys. Review of semisimple groups. Math. Surveys Monogr. 43 (2011) 1-10.
Book volume table of contents   
View Article: PDF

[17] James E. Humphreys. Basic facts about classes and centralizers. Math. Surveys Monogr. 43 (2011) 11-23.
Book volume table of contents   
View Article: PDF

[18] James E. Humphreys. Regular elements. Math. Surveys Monogr. 43 (2011) 53-76.
Book volume table of contents   
View Article: PDF

[19] James E. Humphreys. Finite groups of Lie type. Math. Surveys Monogr. 43 (2011) 143-162.
Book volume table of contents   
View Article: PDF

[20] James E. Humphreys. Conjugacy Classes in Semisimple Algebraic Groups. Math. Surveys Monogr. 43 (2011) MR MR1343976.
Book volume table of contents   

[21] James E. Humphreys. The Adjoint quotient. Math. Surveys Monogr. 43 (2011) 39-51.
Book volume table of contents   
View Article: PDF

[22] James E. Humphreys. Parabolic subgroups and unipotent classes. Math. Surveys Monogr. 43 (2011) 77-91.
Book volume table of contents   
View Article: PDF

[23] James E. Humphreys. Nilpotent orbits and unipotent classes. Math. Surveys Monogr. 43 (2011) 121-142.
Book volume table of contents   
View Article: PDF

[24] R. Lawther and D.M. Testerman. Centres of centralizers of unipotent elements in simple algebraic groups. Memoirs of the AMS 210 (2011) MR 2780340.
Book volume table of contents   

[25] V. A. Koibaev. Transvections in subgroups of the general linear group containing a nonsplit maximal torus. St. Petersburg Math. J. 21 (2010) 731-742. MR 2604563.
Abstract, references, and article information   
View Article: PDF

[26] Michael Bate, Benjamin Martin, Gerhard Röhrle and Rudolf Tange. Complete reducibility and separability. Trans. Amer. Math. Soc. 362 (2010) 4283-4311. MR 2608407.
Abstract, references, and article information   
View Article: PDF

[27] Alexander S. Merkurjev. Essential $p$-dimension of $\operatorname {\mathbf {PGL}}(p^2)$. J. Amer. Math. Soc. 23 (2010) 693-712. MR 2629984.
Abstract, references, and article information   
View Article: PDF

[28] Peter O'Sullivan. The generalised Jacobson-Morosov theorem. Memoirs of the AMS 207 (2010) MR 2667427.
Book volume table of contents   

[29] Ting Xue. Nilpotent orbits in the dual of classical Lie algebras in characteristic $2$ and the Springer correspondence. Represent. Theory 13 (2009) 609-635. MR 2558787.
Abstract, references, and article information   
View Article: PDF

[30] N. A. Vavilov. Numerology of square equations. St. Petersburg Math. J. 20 (2009) 687-707. MR 2492358.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 112 found      Go to page: 1 2 3 4